Prempro and Weight gain - unintentional - from FDA reports
Weight gain - unintentional is found among people who take Prempro, especially for people who are female, 50-59 old , have been taking the drug for 10+ years, also take medication Premarin, and have Hormone replacement therapy . We study 39,369 people who have side effects while taking Prempro from FDA. Among them, 479 have Weight gain - unintentional. Find out below who they are, when they have Weight gain - unintentional and more.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Prempro has active ingredients of estrogens, conjugated; medroxyprogesterone acetate. It is often used in menopause. (latest outcomes from Prempro 39,658 users)
Weight Gain - Unintentional
Weight gain - unintentional has been reported by people with depression, high blood pressure, rheumatoid arthritis, multiple sclerosis, bipolar disorder (latest reports from 118,299 Weight gain - unintentional patients).
On Feb, 18, 2017
39,369 people reported to have side effects when taking Prempro.
Among them, 479 people (1.22%) have Weight Gain - Unintentional
Number of reports submitted per year:
Time on Prempro when people have Weight Gain - Unintentional *:
- < 1 month: 4.11 %
- 1 - 6 months: 2.74 %
- 6 - 12 months: 15.07 %
- 1 - 2 years: 15.07 %
- 2 - 5 years: 12.33 %
- 5 - 10 years: 23.29 %
- 10+ years: 27.4 %
Gender of people who have Weight Gain - Unintentional when taking Prempro *:
- female: 99.57 %
- male: 0.43 %
Age of people who have Weight Gain - Unintentional when taking Prempro *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 0.0 %
- 20-29: 0.27 %
- 30-39: 2.14 %
- 40-49: 16.35 %
- 50-59: 50.13 %
- 60+: 31.1 %
Top conditions involved for these people *:
- Hormone Replacement Therapy (87 people, 18.16%)
- Menopausal Symptoms (36 people, 7.52%)
- Osteoporosis (33 people, 6.89%)
- Depression (31 people, 6.47%)
- Hypothyroidism (25 people, 5.22%)
Top co-used drugs for these people *:
- Premarin (72 people, 15.03%)
- Fosamax (54 people, 11.27%)
- Synthroid (42 people, 8.77%)
- Lipitor (40 people, 8.35%)
- Provera (39 people, 8.14%)
Top other side effects for these people *:
- Fatigue (74 people, 15.45%)
- Fall (64 people, 13.36%)
- Depression (61 people, 12.73%)
- Nausea (60 people, 12.53%)
- Abdominal Distension (57 people, 11.90%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Weight gain - unintentional when taking Prempro?
- Check symptoms - is weight gain - unintentional caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- More tools...
Browse all side effects of Premproa b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Weight gain - unintentionalWeight gain - unintentional
Could your condition cause Weight gain - unintentionalWeight gain - unintentional
Can you answer these questions?
Hello I just started to take isoniazid 2 months ago and as soon I started taking it I'm having pain on my both knees mostly in the left one and weighing some weight as well and Imsomnia. Now i been telling my doctor about this symptoms and think that is because of the medication and he says NO! ...
You may be interested in these reviews
I'm a 64 yr old female who's had hot flashes/day & night sweats for at least 3 months. It's getting worse every week. I've been on low dose Prempro for several yrs except for being off 4 weeks in hopes of relieving the sudden hot flashes. However they didn't subside at all so my Dr said to get ...
I seem to gain weight whenever I start the inhaler again. I have gone off it because of weight gain even though my doctor's office denies it. I started it again but seem to have a harder time taking weight off when I am on spiriva respimat.
I was just diagnosed with A-Fib (after a visit to the E.R., I.C.U. And eventual "cardio version". I am currently on Multaq and Elouise". Over the last 2 months I have put on about 15 lbs. nothing else has changed! Work out at the YMCA 3-5 times a week. This is driving me crazy! Any ...